ON FUZZY HYPERIDEALS OF $\Gamma$-HYPERRINGS

Document Type: Research Paper

Authors

1 Department of Mathematics, Faculty of Basic Sciences, University of Mazandaran, Babolsar, Iran

2 Department of Basic Sciences,, Babol University of Technology, Babol, Iran

Abstract

The aim of this paper is the study of fuzzy $\Gamma$-hyperrings. In this
regard the notion of -fuzzy hyperideals of $\Gamma$-hyperrings are introduced and
basic properties of them are investigated. In particular, the representation
theorem for $\nu$-fuzzy hyperideals are given and it is shown that the image of a
-fuzzy hyperideal of a $\Gamma$-hyperring under a certain conditions is two-valued.
Finally, the product of $\nu$-fuzzy hyperideals are studied.

Keywords


[1] R. Ameri, Fuzzy hypervector spaces over valued fields, Iranian Journal of Fuzzy Systems, 2
(2005), 37-47.
[2] R. Ameri and H. Hedayati, Fuzzy isomorphism and quotient of fuzzy subpolygroups, Quasigroups
and Related Systems, 13 (2005), 175-184.
[3] R. Ameri and M. M. Zahedi, Hyperalgebraic systems, Italian Journal of Pure and Applied
Mathematics, 13 (1999), 21-32.
[4] W. E. Barnes, On the 􀀀-rings of Nobusawa, Pacific J. Math., 13 (1966), 411-422.
[5] P. Corsini, Prolegomena of hypergroup theory, Second Edition Aviani editor, 1993.
[6] P. Corsini and V. Leoreanu, Applications of hyperstructure theory, Kluwer Academic Publications,
2003.
[7] P. Corsini and V. Leoreanu, Join spaces associated with fuzzy sets, J. of Combinatorics,
Information and System Sciences, 20(13) (1995), 293-303.
[8] B. Davvaz, On Hypernear-rings and fuzzy hyperideals, J. Fuzzy Math., 7 (1999), 745-753
[9] W. A. Dudek, B. Davvaz and Y. B. Jun, On intuitionistic fuzzy sub-quasihypergroups of
quasihypergroups, Inform. Sci. (in press).
[10] H. Hedayati and R. Ameri, Fuzzy k-hyperideals, Int. J. Pu. Appl. Math. Sci., 2(2) (2005),
247-256.
[11] H. Hedayati and R. Ameri, On fuzzy closed, invertible and reflexive subsets of hypergroups,
Italian Journal of Pure and Applied Mathematics, (to appear).
[12] Y. B. Jun and C. Y. Lee, Fuzzy 􀀀-rings, Pusan Kyongnam Math. J. (presently, Esat Asian
Math. J.), 8(2) (1992), 163-170.
[13] M. Krasner, Approximation des corps values complete de characteristique p=0 par ceux de
characteristique 0, Colloque dAlgebra Superieure, C.B.R.M., Bruxelles, 1956.
[14] M. Krasner, A class of hyperrings and hyperfields, Intern. J. Math. Math. Sci., 6(2) (1983),
307-312.
[15] W. J. Liu, Fuzzy invariants subgroups and fuzzy ideals, Fuzzy Sets and Systems, 8 (1987),
133-139.
[16] F. Marty, Surnue generalization de la notion e group, 8iem Course Math. Scandinaves Stockholm,
1934, 45-49.

[17] C. G. Massouros, Methods of construting hyperfields, International Journal of Mathematics
and Mathematical Sciences, 8(4) (1985), 725-728.
[18] C. G. Massouros, Free and cyclic hypermodules, Annali di Matematica Pura ed Applicata, 4
(1988), 153-166.
[19] N. Nobusawa, On a generaliziton of the ring theory, Osaka J. Math., 1 (1964), 81-89.
[20] M. A. Ozturk, M. Uckun and Y. B. Jun, ”Fuzzy ideals in gamma-rings”, Turk J. Math., 27
(2003), 369-374.
[21] I. G. Rosenberg, Hypergroups and join spaces determined by relations, Italian J. of Pure and
Applied Math., 24 (1998), 93-101.
[22] T. Vougiuklis, Hyperstructures and their representations, Hardonic Press Inc., 1994.
[23] L. A. Zadeh, Fuzzy sets, Inform. and Control, 8 (1965), 338-353.
[24] M. M. Zahedi, M. Bolurian and A. Hasankhani, On polygroups and fuzzy subpolygroups, J.
of Fuzzy Mathematics, 3(1) (1995), 1-15.
[25] M. M. Zahedi and R. Ameri, On the prime, primary and maximal subhypermodules, Italian
Journal of Pure and Applied Mathematics, 5 (1999), 61-80.